Don't Mistake it for RA: A Case of Antithyroid Arthritis Syndrome After Methimazole Initiation.
Аннотация
Antithyroid arthritis syndrome (AAS) is a rare reaction to thionamides (e.g., methimazole) that can cause sudden, severe joint pain. It often gets mistaken for rheumatoid arthritis or lupus but typically improves within four weeks when the medication is stopped. A 51-year-old man with Graves' disease developed a rash and disabling joint pain in multiple areas within weeks of starting methimazole. Labs showed elevated liver enzymes and CRP, but no autoimmune markers. Symptoms improved quickly after a short steroid taper and stopping the drug. This case shows how AAS can mimic autoimmune disease and why it is important to recognize early to avoid unnecessary treatment.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.